# SDR 1DJA20240521001

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N33SL
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 14,618 hours, 9,536 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Part number: UNKNOWN
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED ON DEPARTURE CLIMB.  AIRCRAFT RETURNED TO FIELD.
